# SDR MWEA95477

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 167-193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND A TEMPORARY CLASS 3 REPAIR INSTALLED TO FUSELAGE SKIN CRACKED AT STA 167 AND 193 AT LONGERON 22L.  FABRICATED A REPAIR AND INSTALLED PER SRO 9530219.
